Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What is the pepper like thing in my urine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I have black specs that looks like pepper in my urine. This happens about every 4 days. It has been going on for several months. Today there was a large quantity. All the specs look the same size. What do you suspect?
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Kidney stones. Urinalysis and Ultrasound, Culture Detailed Answer: Hello, I have gone through your query and understand your concern. Blacks specs in the urine is usually due to Kidney disorders. It can be due to presence of stones, infection or inflammation in the urinary tract as ureter. These black specks could be small stones or more likely small blood clots (which can be caused by the microtrauma to the ureters from the stones). If there are other symptoms such as fever, back pain present along then possibility if infection is likely. Please do the following investigation 1. Urinalysis 2. Ultrasound abdomen and pelvis 3. Urine culture. These investigations will be helpful to rule out any stones, infection. Please consult a urologist with investigation reports. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor